A constant regression characterization of the Marchenko–Pastur law

Kamil Szpojankowski

Abstract

Praca dotyczy charakteryzacji rozkładu Marchenko-Pastur. W pracy udowodnione jest, że jeżeli zmienne X oraz Y są wolne oraz momenty warunkowe rzędu 1 i -1 zmiennej (X + Y)^−1/2X(X + Y)^−1/2 pod warunkiem X+Y są stałe, to X i Y mają rozkłady Marchenko–Pastur.
Author Kamil Szpojankowski ZRPSM
Kamil Szpojankowski,,
- Department of Probability and Mathematical Statistics
Journal seriesProbability and Mathematical Statistics, ISSN 0208-4147
Issue year2016
Vol36
No1
Pages137-145
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 28-11-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 28-11-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.15 (2) - 2016=0.368 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back